# SDR IXXA07SMN035S

- Difficulty date: January 19, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP UPPER SKIN HAS A NON STANDARD REPAIR FROM STATION XW132.000 TO STATION XW135.000.  REMOVED EXISTING SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC8 SRM 57-1-0, PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "F" DC8 SRM 51-1-8B DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
